Higher order variational integrators in optimal control theory

S. Ober-Blöbaum, PAMM 16 (2016) 821–822.

Download
No fulltext has been uploaded.
Journal Article
Author
Publishing Year
Journal Title
PAMM
Volume
16
Issue
1
Page
821-822
ISSN
LibreCat-ID

Cite this

Ober-Blöbaum S. Higher order variational integrators in optimal control theory. PAMM. 2016;16(1):821-822. doi:10.1002/pamm.201610399
Ober-Blöbaum, S. (2016). Higher order variational integrators in optimal control theory. PAMM, 16(1), 821–822. https://doi.org/10.1002/pamm.201610399
@article{Ober-Blöbaum_2016, title={Higher order variational integrators in optimal control theory}, volume={16}, DOI={10.1002/pamm.201610399}, number={1}, journal={PAMM}, publisher={WILEY-VCH Verlag}, author={Ober-Blöbaum, S.}, year={2016}, pages={821–822} }
Ober-Blöbaum, S. “Higher Order Variational Integrators in Optimal Control Theory.” PAMM 16, no. 1 (2016): 821–22. https://doi.org/10.1002/pamm.201610399.
S. Ober-Blöbaum, “Higher order variational integrators in optimal control theory,” PAMM, vol. 16, no. 1, pp. 821–822, 2016.
Ober-Blöbaum, S. “Higher Order Variational Integrators in Optimal Control Theory.” PAMM, vol. 16, no. 1, WILEY-VCH Verlag, 2016, pp. 821–22, doi:10.1002/pamm.201610399.

Export

Marked Publications

Open Data LibreCat

Search this title in

Google Scholar